# SDR FDEA201202110546

- Difficulty date: February 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 51,131 hours, 24,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N26241
- Condition: Cracked
- Location: Gust Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY DOOR INOPERATIVE.  COLLAR ASSY FOR THE GUST LOCK IS CRACKED AND JAMMING.   INSTALLED NEW LOCK COLLAR ASSY IAW 52-11-08. DOOR MECHANISM OPERATES NORMALLY.
